# SDR HALA20250311078

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 47,721 hours, 7,570 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 41,312 hours, 6,499 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 OIL CHIP DETECT ECAM AFTER ENGINE SHUTDOWN. PERFORMED TSM 79-20-00-810-824-A. PER STEP 4.B. VISUALLY INSPECTED, REMOVED AND REPLACED SCAVENGE OIL FILTER ELEMENT PER AMM 79-00-00-200-821-A. NO DEFECTS NOTED. LEAK CHECK GOOD. BITE TEST GOOD. OK FOR SVC.
